# SDR ENHA202208300001

- Difficulty date: August 27, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N410GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0632
- Aircraft time: 28,379 hours, 62,445 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: GFC600
- Condition: Faulted
- Part time: 1,452 hours, 1,452 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED: I WAS ENROUTE TO BET FROM AKN. I WAS IN SOME ICING AND TRYING TO FIND AN ALTITUDE THAT WAS GOING TO WORK. I HAD A BLOCK 8,000-12,000. I WAS AT 12,000 WHEN I NOTICED THAT MY AIRSPEED WAS DECAYING FASTER THAN SEEMED NORMAL. I LOOKED OUT TO THE WING TO SEE IF I HAD STARTED BUILDING MORE ICE THAN I HAD EXPECTED. I HAD NOT AND WHILE I WAS LOOKING OUTSIDE MY LOW AIRSPEED AWARENESS WARNING WENT OFF. I LOOKED DOWN TO SEE MY AIRSPEED AROUND 100. I LOOKED OVER AT MY BACKUP INSTRUMENTS AND THE COPILOT SIDE SEEMED NORMAL AROUND 130.AT THIS TIME THE AIRPLANE ANNOUNCED LOW SPEED AND PITCHED OVER. I ALREADY HAD MY HAND ON THE YOKE AND I RIGHTED THE AIRPLANE AND HELD DOWN THE AUTOPILOT DISCONNECT SWITCH UNTIL IT SAID ESP OFF. I ASKED ATC FOR A TURN BACK TO AKN AND INFORMED THEM OF AN INSTRUMENT MALFUNCTION. AS I PASSED INTO LOWER MVAS I TRIED TO GET DOWN BELOW THE ICE. TWO MORE TIMES DURING THE FLIGHT BACK, THE AUTOPILOT REENGAGED WITH THE ESP OFF AND TRIED TO PITCH ME OVER. AROUND 2000FTON THE APPROACH I GOT THE PILOT SIDE AIRSPEED BACK AND LANDED UNEVENTFULLY.
